I decided since I had several packages of Tasigna left after switching to Gleevec, and Gleevec was causing muscle pain, I'd be a rebel and take my former half-dose of Tasigna for 2-3 weeks in hopes of relieving the muscle pain for a brief time. An attempt to trade off side effects.
Three side effects resurfaced from taking Tasigna for six days. One was shooting superficial pain across my upper abdomen, spreading out like lightening. Another one was like I had experienced only once before while on Tasigna-- the feeling that bees were stinging me on the left side of my back. The third, may be TMI, but the return of pasty poop that just doesn't want to wipe off. It was the pasty poop that sent me running back to my Gleevec.
Anyhow, it just confirmed to me that these were indeed SEs from Tasigna that I had experienced previously.
My 6-day self switch back to Tasigna
Started by tiredblood , Oct 01 2017 09:14 PM
No replies to this topic
1 user(s) are reading this topic
0 members, 1 guests, 0 anonymous users